# SDR LR7A00211

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 3988274
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HST5713, FOUND RT CENTER WING LWR RAINBOW WING JOINT FITTING CRACKED AT THE 6TH HOLE FROM THE FWD EDGE, CWS 220.  REPLACED FITTING IAW LAC MEA 382-57-00-137.
